# SDR UPS202269

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65225511
- Condition: Corrosion
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND FS 1342 LEFT CHANNEL WL 247, LBL 18 CORRODED.  INSTALLED REPAIR IAW BOEING DWG 65-93155 AND SRM 51-30-2.
